# SDR HYIA20121205001

- Difficulty date: December 2, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N26514
- Make and model: Cessna 402C
- Aircraft serial: 402C0344
- Aircraft time: 26,258 hours
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 5155403
- Condition: Stuck
- Location: Aileron Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED THAT DURING FLIGHT CONTROL CHECK ON TAXI OUT FOR DEPARTURE, THEY NOTED THAT THE AILERON TRIM WAS STUCK IN THE LT WING DOWN POSITION WHEN THEY ATTEMPTED TO ADJUST IT.  THE PILOT RETURNED TO THE GATE. UPON MX INSPECTION, THE AILERON TRIM HINGE AND TRIM ACTUATOR WERE LUBRICATED, AND THE TRIM TAB TRAVEL WAS VERIFIED.
